# SDR AWXA200401345

- Difficulty date: November 26, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 20,377 hours, 7,825 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7079101
- Condition: Blown
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHX - DIVERSION - FLT 0361 - EN ROUTE FROM LAX TO IAD RECEIVED ECAM MESSAGE HYDRAULIC RESERVOIR LOW LEVEL, YELLOW QUANTITY INDICATOR ALSO SHOWED LOW, DIVERTED INTO PHX FOR REPAIR.  MAINTENANCE FOUND A BLOWN FLEX LINE FOR NR 2 ENGINE HYDRAULIC PUMP PRESSURE SWITCH.  REMOVED AND REPLACED FLEX LINE, OPERATIONAL AND LEAK CHECKS WERE GOOD.
